# SDR UIEA2022102201169

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE DENTS ON ENGINE #2 PRIMARY EXHAUST OUTER SKIN BETWEEN 6/8 OÂ´CLOCK AND BETWEEN NAC STA 323.42/344.67( WELD FILL REPAIR IAW BOEING MSG: CMA-TLS-22-0022-02B )
